In this note we consider degenerate chemotaxis systems with porous media type diffusion and a source term satisfying the Hadamard growth condition. We prove the Hölder regularity for bounded solutions to parabolic-parabolic as well as for parabolic-elliptic chemotaxis systems.
Hölder estimates of weak solutions to degenerate chemotaxis systems with a source term / Marras M.; Ragnedda F.; Vernier-Piro S.; Vespri V.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 366:(2023), pp. 42-70. [10.1016/j.jde.2023.04.013]
Hölder estimates of weak solutions to degenerate chemotaxis systems with a source term
Vespri V.
2023
Abstract
In this note we consider degenerate chemotaxis systems with porous media type diffusion and a source term satisfying the Hadamard growth condition. We prove the Hölder regularity for bounded solutions to parabolic-parabolic as well as for parabolic-elliptic chemotaxis systems.File in questo prodotto:
File | Dimensione | Formato | |
---|---|---|---|
2210.00565v1.pdf
accesso aperto
Tipologia:
Versione finale referata (Postprint, Accepted manuscript)
Licenza:
Open Access
Dimensione
483.75 kB
Formato
Adobe PDF
|
483.75 kB | Adobe PDF | |
1-s2.0-S0022039623002735-main.pdf
Accesso chiuso
Tipologia:
Pdf editoriale (Version of record)
Licenza:
Tutti i diritti riservati
Dimensione
406.07 kB
Formato
Adobe PDF
|
406.07 kB | Adobe PDF | Richiedi una copia |
I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.